# SDR AALA970346

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter Manifold
- Part number: QAO7275
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DFW - FLT 1150 - AFTER TAKEOFF MTY DURING CLIMB-OUT, LOST HYDRAULIC QUANTITY IN SYSTEM 2.  ACCOMPLISHED HYDRAULIC SYSTEM 2 LOW QUANTITY CHECKLIST AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED SYSTEM NR 2 LEFT HYDRAULIC FILTER MANIFOLD.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED GROUND ENGINE RUN.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
